# SDR IPXA10B62920

- Difficulty date: August 17, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65B032402
- Condition: Misinstalled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT OF VERT STAB FIN STA 245 TO STA 220 2FT AFT FROM FIN L/E 2 ROWS OF REPAIRED BLIND RIVETS WAS FOUND.  RT VERT STAB FIN STA 220-245 2FT AFT FROM FIN L/E 2 ROWS OF REPAIRED BLIND RIVETS REPLACED WITH RIVET (BACR15FP6E3R) IAW HXRS R55-00-36819, REV A & EO B747-5530-39812-A TOTAL 109EA REPLACED.  REPEAT INSP REQUIRED OF THE SUBJECT FASTENERS IAW SRM 51-40-02 FOR EVERY C-CK NOT TO EXCEED 1000 FLIGHTS FOR CK, LOOSE FASTENERS OR OTHER DAMAGE.
